# SDR 07FDEA00077

- Difficulty date: January 11, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Aircraft time: 53,645 hours, 10,872 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP ARC4012 OUTBOARD SUPPORT FITTING FOUND CRACK.  LEFT HAND OUTBOARD FLAP ASSEMBLY REMOVED AND REPLACED AS PER AMM 27-50-30-4.    ADJUSTMENT AND TEST CARRIED OUT FOUND SATIS AS PER AMM 27-50-00-5.
